# SDR SWIA971045

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, SELECTED FLAPS 0 DEG AND GOT A FLAP DISAGREEMENT.  INBOARD PAIR DID NOT RETRACT COMPLETELY.  RETURNED TO PSP.  INSPECTED FLAP ROLLERS AND FOUND LEFT OUTBOARD FLAP ROLLER WORN.  INSTALLED NEW ROLLER ON LEFT OUTBOARD FLAP, OPS CHECKS GOOD.
